# SDR CA030529004

- Difficulty date: May 26, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 28,090 hours
- Engine: Pwa JT8D219
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2028B
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE THE AFT CABIN DOOR OPEN LIGHT ILLUMINATED. AIRCRAFT RETURNED TO AIRPORT FOR INVESTIGATION. DOOR FRAME AND SEAL CHECKED, NO DEFECT. DOOR SWITCH INSPECTED AND CLEANED. AIRCRAFT RETURNED TO SERVICE.
